# SDR SWIA202005210895

- Difficulty date: March 6, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 39,479 hours, 36,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: 601R32208156
- Condition: Failed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FS409+128 RBL18 OUTBD VERTICAL POST HAS AN INDICATION .1" LONG BY 100% FSH IN THE UPPER AFT RADIUS AT WL69. FAILED NDT INSPECTION.    (C-CHECK) RO 5/16/2020   REPAIRED FUSELAGE FS409+128 RBL18 OUTBD VERTICAL POST AT WL69 IAW SRM AND REO. COMPLIED WITH TASK CARD, FORM M-337 ATTACHED. NO WEIGHT CHANGE REQUIRED.
